Universidad Complutense de Madrid
E-Prints Complutense

Strictly singular embeddings

Impacto

Descargas

Último año

Novikov, S.Ya. y Semenov, Evgeny M. y Hernández, Francisco L. (2002) Strictly singular embeddings. Functional Analysis and its applications , 36 (1). pp. 71-73. ISSN 0016-2663

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

94kB

URL Oficial: http://www.springerlink.com/content/quduxdalmpd97215/fulltext.pdf


URLTipo de URL
http://www.springerlink.comEditorial


Resumen

An operator A mapping a Banach space E into a Banach space F is called strictly singular (or Kato) if any restriction of A to an infinite-dimensional subspace of E is not an isomorphism. The paper deals with the problem of describing all couples of rearrangement-invariant spaces E↪F for which the embedding operator is strictly singular.


Tipo de documento:Artículo
Palabras clave:Rearrangement invariant Banach space; strictly singular embedding; disjointly strictly singular embedding; Rademacher system; exponential Orlicz space
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:16034
Depositado:20 Jul 2012 11:10
Última Modificación:06 Feb 2014 10:36

Descargas en el último año

Sólo personal del repositorio: página de control del artículo